Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum: ``Carathéodory distance and convexity with respect to bounded holomorphic functions'' (Proc. Amer. Math. Soc. 39 (1972), 305-307)


Author: Su Shing Chen
Journal: Proc. Amer. Math. Soc. 45 (1974), 468
MSC: Primary 32H15
Original Article: Proc. Amer. Math. Soc. 39 (1973), 305-307.
MathSciNet review: 0346196
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15

Retrieve articles in all journals with MSC: 32H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0346196-6
Article copyright: © Copyright 1974 American Mathematical Society